# SDR VNAA0804017

- Difficulty date: April 24, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 8,916 hours, 9,158 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 07065279
- Condition: Separated
- Location: Mlg
- Part time: 223 hours, 223 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON TAKEOFF ROLL FELT A BUMP.  AT DESTINATION, MAINTENANCE INSPECTED AND FOUND THE LEFT INBOARD MAIN TIRE HAD SEPARATED AND CAUSED DAMAGE TO THE UNDERNEATH PORTION OF THE LEFT WING AND LANDING GEAR.  MAINTENANCE REMOVED AND REPLACED THE LEFT INBOARD MAIN TIRE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REPAIRED ALL OTHER DAMAGE. AIRCRAFT WAS RELEASED FOR SERVICE.
